Follow
Daniel Pasca
Daniel Pasca
Professor of Mathematics, University of Oradea
Verified email at uoradea.ro
Title
Cited by
Cited by
Year
Some existence results on periodic solutions of nonautonomous second-order differential systems with (q, p)-Laplacian
D Paşca, CL Tang
Applied Mathematics Letters 23 (3), 246-251, 2010
26*2010
A version of Zhong's coercivity result for a general class of nonsmooth functionals
D Motreanu, VV Motreanu, D Paşca
Abstract and Applied Analysis 7 (11), 601-612, 2002
242002
Periodic solutions of a class of nonautonomous second order differential systems with (q, p)-Laplacian
D Pasca
Bull. Belg. Math. Soc. Simon Stevin 17 (5), 841-850, 2010
202010
The two-body problem with generalized Lennard-Jones potential
M Bărbosu, V Mioc, D Paşca, F Szenkovits
Journal of mathematical chemistry 49, 1961-1975, 2011
182011
Periodic solutions of second-order differential inclusions systems with p-Laplacian
D Paşca
Centre de Recerca Matemātica, 2005
18*2005
Some existence results on periodic solutions of ordinary (q, p)-Laplacian systems
D Pasca, CL Tang
Journal of applied mathematics & informatics 29 (1_2), 39-48, 2011
142011
Subharmonic solutions for nonautonomous sublinear second-order differential inclusions systems with p-Laplacian
D Paşca, CL Tang
Nonlinear Analysis: Theory, Methods & Applications 69 (4), 1083-1090, 2008
122008
Periodic solutions of a class of non-autonomous second-order differential inclusions systems
D Paşca
Abstract and Applied Analysis 6 (3), 151-161, 2001
122001
Periodic solutions of a galactic potential
J Llibre, D Paşca, C Valls
Chaos, Solitons & Fractals 61, 38-43, 2014
112014
Periodic orbits of the planar collision restricted 3-body problem
J Llibre, D Paşca
Celestial mechanics and dynamical astronomy 96, 19-29, 2006
112006
Periodic solutions for second order differential inclusions with sublinear nonlinearity
D Pasca
PanAmerican Mathematical Journal 10 (4), 35-46, 2000
112000
Periodic solutions for second order differential inclusions
D Pasca
Communications on Applied Nonlinear Analysis 6 (4), 91-98, 1999
91999
Infinitely many periodic solutions for a class of new superquadratic second-order Hamiltonian systems
C Li, RP Agarwal, D Paşca
Applied Mathematics Letters 64, 113-118, 2017
82017
Duality mappings and the existence of periodic solutions for non-autonomous second order systems
G Dinca, D Goeleven, D Pasca
Portugaliae Mathematica 63 (1), 47, 2006
82006
Periodic solutions for nonautonomous second order differential inclusions systems with p-Laplacian
D Paşca
Centre de Recerca Matemātica, 2006
62006
Periodic solutions of non-autonomous second order systems with (q (t), p (t))-Laplacian
D Paşca, CL Tang
Mathematica Slovaca 64 (4), 913-930, 2014
52014
Qualitative study of a charged restricted three-body problem
J Llibre, D Paşca, C Valls
Journal of Differential Equations 255 (3), 326-338, 2013
52013
Collision and escape orbits in a generalized Hénon–Heiles model
V Mioc, D Paşca, C Stoica
Nonlinear Analysis: Real World Applications 11 (2), 920-931, 2010
52010
Existence theorem of periodical solutions of Hamiltonian systems in infinite-dimensional Hilbert spaces
G Dincă, D Pasįa
52001
New existence results on periodic solutions of nonautonomous second order Hamiltonian systems with -Laplacian
D Paşca, Z Wang
Bulletin of the Belgian Mathematical Society-Simon Stevin 20 (1), 155-166, 2013
42013
The system can't perform the operation now. Try again later.
Articles 1–20